Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Eigenfunction expansions associated with an integral operator


Author: Marvin Shinbrot
Journal: Trans. Amer. Math. Soc. 117 (1965), 143-156
MSC: Primary 47.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0172141-1
MathSciNet review: 0172141
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Michael V. Levine, Ph. D. Thesis, Stanford University, Stanford, Calif. To appear.
  • [2] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, 2nd ed., Clarendon Press, Oxford, 1948.
  • [3] R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [4] G. H. Hardy, On Stieltjes' ``problème des moments," Messenger of Math. 46 (1917), 175-182.
  • [5] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0172141-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society